Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ST PAUL CADD MS3 INFUSION CARTRIDGE; PUMP, INFUSION
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ST PAUL CADD MS3 INFUSION CARTRIDGE; PUMP, INFUSION
Model Number
21-7450-24
Medical Device Problem Code
Difficult to Open or Close (2921)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
11/29/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Per email (medwatch report #mw5106290: it was reported that cadd ms 3 syringes are extremely hard to push and pull plunger.No patient or clinician injury.
New Search
Submit an Adverse Event Report
Brand Name
CADD MS3 INFUSION CARTRIDGE
Common Device Name
PUMP, INFUSION
Manufacturer
(Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer
(Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key
13545975
Report Number
3012307300-2022-03498
Device Sequence Number
12021728
Product Code
FRN
UDI-Device Identifier
10610586028694
UDI-Public
10610586028694
Combination Product (Y/N)
N
Initial Reporter State
IN
Initial Reporter Country
US
PMA/510(K) Number
K051568
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
02/16/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
21-7450-24
Device Catalogue Number
21-7450-24
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
02/02/2002
Initial Report FDA Received Date
02/16/2022
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Sex
Unknown